# SDR AWXA200200723

- Difficulty date: July 28, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 54,740 hours, 33,889 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 655287846
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK HEAVY EXFOLIATION CORROSION WAS FOUND ON CREASE BEAM (INNER CHORD) AT L2 DOOR FROM LT AFT LAVATORY TO DOORWAY DRAIN BS 967 - BS 986.5, LBL 66.  MAINTENANCE REMOVED DAMAGED CREASE BEAM, LT AFT DRAIN PAN, 2 EACH STIFFENERS, AND 1 ATTACH ANGLE AT BS 967 - BS 986.5, LBL 66.  FABRICATED AND INSTALLED A NEW CREASE BEAM, REINSTALLED LT AFT DRAIN PAN, 2 EACH STIFFENERS, AND 1 ATTACH ANGLE IAW B737-300 SRM 51-40-02 PG 3-4, 11 & 38.
